# SDR 2007UALA04246

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 41,699 hours, 5,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Row 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 'EMER LIGHTS' EICAS ADVISORY MESSAGE DISPLAYED.  RIGHT ELECTRONIC INTERFACE UNIT INPUT DISAGREES WITH EIU-L&C INTERMITTENT RESET CB R EIU. REPLACED EIU. EMERGENCY LT ADJ TEST OK PER MM33-51-00.
